Home > Research > Publications & Outputs > Asymptotically (in)dependent multivariate maxim...


Text available via DOI:

View graph of relations

Asymptotically (in)dependent multivariate maxima of moving maxima processes

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>30/06/2007
Issue number1-2
Number of pages26
Pages (from-to)57-82
Publication StatusPublished
Early online date20/06/07
<mark>Original language</mark>English


Smith and Weissman introduced a M4 class of processes which are very flexible models for temporally dependent multivariate extreme value processes. However all variables in these M4 models are asymptotically dependent and what this paper does is to extend this M4 class in a number of ways to produce classes of models which are also asymptotically independent. We shall study properties of the proposed models. In particular, asymptotic dependence indexes, coefficients of tail dependence, and extremal indexes are derived for each case.